Note on $\star-$connected ideal spaces
Novi Sad Journal of Mathematics, Tome 42 (2012) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2012_42_1a_2,
author = {N. Sathiyasundari and V. Renukadevi},
title = {Note on $\star-$connected ideal spaces},
journal = {Novi Sad Journal of Mathematics},
pages = {15-20},
year = {2012},
volume = {42},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2012_42_1a_2/}
}
N. Sathiyasundari; V. Renukadevi. Note on $\star-$connected ideal spaces. Novi Sad Journal of Mathematics, Tome 42 (2012) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2012_42_1a_2/